# SDR CHQA20130702255

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 19,865 hours, 17,543 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,656 hours, 23,661 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BAGGAGE DOOR INDICATION IN FLIGHT.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  DOOR INDICATION MICROSWITCHES CLEANED. OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
